# SDR FDEA201006091908

- Difficulty date: June 9, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 50,726 hours, 31,227 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 65281451
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, WS 629 STR 9 HAS A CRACK.  STOP DRILLED CRACK DIM: .0187" IAW EO 7-5710-7-4322 PART 1. FABRICATED REPAIR ANGLES FROM AND10134-2001 7075T6 DIM: 10.6" X 2" AND 3.4" X 2" AND FABRICATED 2 EA.   RADIUS FILLER FROM AND 10137-3004 DIM: 3" X 1" IAW EO 7-5710-7-4322 PART 1 & DWG 69-  72877 AND INSTALLED ANGLE REPAIR IAW EO 7-5710-7-4322 PART 1 & DWG 69-72877.
